# SDR SWIA202056204

- Difficulty date: December 30, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BATT RIB CHANNEL CRACKED AT WS.53.60 (MARKED)   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED WITH NEW ANGLE P/N 601R-57-51-046-5 IAW BOMBARDIER REO 601R-57-51-046  REV B DATED 2002-02-28 (ALL STEPS), BOMBARDIER DRAWING 601R10203 REV-G.       COMPLIED WITH TASK CARD 51-900-1003-SKY
